# SDR SWAA103027

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 49,150 hours, 40,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C34483
- Condition: Broken
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  MOVING FLAPS FROM POSITION 30 TO POSITION 40 HEARD LOUD BANG WITH LEFT WING ROLL.  FOUND NR 1 & NR 2 T/E FLAP SPINDLES BROKEN.  REMOVED AND REPLACED BOTH SPINDLES PER MM.
